# SDR WX0A071987

- Difficulty date: June 10, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N872GA
- Make and model: Doug MD 83
- Aircraft serial: 53295
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 15 OVERHEAD EMER LIGHT INOPERATIVE.  RELAMPED ROW 15 OVERHEAD EMER LIGHT IAW AMM 33-53-01.  OPERATIONS CHECKED GOOD.
